# SDR 99ZZZM672

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR STATION 460 LBL 62 TO RBL 62 FLOORBEAM HAS CORROSION CORROSION OUT OF LIMITS IAW SRM 53-10-1.  FABRICATED REPAIR PARTS IAW SRM 53-10-8.  INSTALLED REPAIR PARTS T-CHORD, NR 2 AND NR 3 SUPPORT ANGLES, NR 4 AND NR 5.  REINFORCEMENT STRAPS AND DOUBLER SPACER IAW SRM 53-10-8.  (M)
